# SDR AWXA200500530

- Difficulty date: April 15, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 38,668 hours, 15,785 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520006
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON LT ACTUATING CYLINDER HOLES 52, 53, 55, 57, 59, 61, & 66.  MAINTENANCE REPAIRED DAMAGE BY REWORKING LT ACTUATING CYLINDER HOLES PER AIRBUS REPAIR INSTRUCTION R572-58325 ISSUE D AND ER 26-5700-05121-SS1.
